# SDR SIMA20200729007

- Difficulty date: July 29, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER FWD ALIGNMENT PIN CORRODED.  C/A COMPLETE: REMOVED AND REPLACED RT EMERGENCY EXIT LOWER FWD ALIGNMENT PIN, IAW EMB 145 AMM 52-21-00, SEE TASK STEP 1 FOR RIG CHECK.  RIG CHECK GOOD SEE BOW 346763 TASK STEP 9 FOR CABIN LEAKAGE CHECK.
